Numerische Mathematik

, Volume 65, Issue 1, pp 319–335

A θ-stable approximations of abstract Cauchy problems

  • Giuseppe Savaré
Article

DOI: 10.1007/BF01385755

Cite this article as:
Savaré, G. Numer. Math. (1993) 65: 319. doi:10.1007/BF01385755

Summary

We study the approximation of linear parabolic Cauchy problems by means of Galerkin methods in space andA θ-stable multistep schemes of arbitrary order in time. The error is evaluated in the norm ofLt2(Hx1) ∩Lt(Lx2).

Mathematics Subject Classification (1991)

65M12 

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Giuseppe Savaré
    • 1
  1. 1.Istituto di Analisi Numerica del C.N.R.PaviaItaly

Personalised recommendations